# SDR ASOA201000714

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AFT OF FS 280 IS CRACKED AT LBL 9.0.  C/W EC/TC 601R-53-11-171 AND MET ALL REQUIREMENTS OF REO 601R-53-11-171. EC/TC REQUIRED FOR REO 601R-53-11-1901.  COMPLIED WITH EC/TC REO 601R-53-11-1901 AND REO 601R-53-11-1901 REV A.
